Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

Mathematical Citation Quotient (MCQ) 2015: 1.53

    299,00 € / $449.00 / £225.00*

    See all formats and pricing
    In This Section
    Select Volume and Issue



    Highly Cited Papers*

    Regulous functions
    by: Fichou, Goulwen; Huisman, Johannes; Mangolte, Frederic; et al.
    Journal für die reine und angewandte Mathematik Volume: 718 Pages: 103-151 Published: SEP 2016

    Global gradient estimates for elliptic equations of p(x)-Laplacian type with BMO nonlinearity
    by: Byun, Sun-Sig; Ok, Jihoon; Ryu, Seungjin
    Journal für die reine und angewandte Mathematik Volume: 715 Pages: 1-38 Published: JUN 2016

    Graded quiver varieties and derived categories
    by: Keller, Bernhard; Scherotzke, Sarah
    Journal für die reine und angewandte Mathematik Volume: 713 Pages: 85-127 Published: APR 2016

    Simple endotrivial modules for quasi-simple groups
    by: Lassueur, Caroline; Malle, Gunter; Schulte, Elisabeth
    Journal für die reine und angewandte Mathematik Volume: 712 Pages: 141-174 Published: MAR 2016

    The Haagerup property for locally compact quantum groups
    by: Daws, Matthew; Fima, Pierre; Skalski, Adam; et al.
    Journal für die reine und angewandte Mathematik Volume: 711 Pages: 189-229 Published: FEB 2016

    Quantum Grothendieck rings and derived Hall algebras
    by: Hernandez, David; Leclerc, Bernard
    Journal für die reine und angewandte Mathematik Volume: 701 Pages: 77-126 Published: APR 2015

    Homogeneous Ricci solitons
    by: Jablonski, Michael
    Journal für die reine und angewandte Mathematik Volume: 699 Pages: 159-182 Published: FEB 2015

    Valuations and surface area measures
    by: Haberl, Christoph; Parapatits, Lukas
    Journal für die reine und angewandte Mathematik Volume: 687 Pages: 225-245 Published: FEB 2014

    * A highly cited paper received enough citations to place it in the top 1% of the academic field of Mathematics based on a highly cited threshold for the field and publication year. (Data from Essential Science Indicators℠)

    Your benefits

    • Rich publishing traditions reaching 1826
    • One of the best pure and applied mathematics journals
    • Internationally recognized editorial board
    • Large circulation
    • Strict peer review

    Aims and Scope

    The Journal für die reine und angewandte Mathematik is the oldest mathematics periodical still in existence. Founded in 1826 by August Leopold Crelle and edited by him until his death in 1855, it soon became widely known under the name of Crelle's Journal. In the 180 years of its existence, Crelle's Journal has developed to an outstanding scholarly periodical with one of the worldwide largest circulations among mathematics journals. It belongs to the very top mathematics periodicals, as listed in ISI's Journal Citation Report.

    • Pure mathematics
    • Applied mathematics

    Article formats
    Original research articles

    Information on Submission Process

    Supplementary Information


    English, German, French
    Type of Publication:

    Researchers interested in pure and applied mathematics

    Submission of Manuscripts

    Submission of Manuscripts

    Instructions for Authors

    Manuscripts should be submitted in electronic form to the editor most closely associated with the topic discussed, in case of doubt to the Managing Editor. Names and addresses of the editors (including e-mail addresses) are given in the Editorial Information.

    To facilitate the publication process, authors are encouraged to submit the final manuscript typed using plain TEX or one of its derivatives. Please download the class file here. In doubt please consult the editor concerning details before sending an electronic manuscript.

    Your benefits of publishing with us

    Submission process
    Set your manuscript according to the guidelines below
    • Each paper should include a short but informative abstract, as well as the Mathematics Subject Classification 2010 representing the primary and secondary subjects of the article
    • Crelle's Journal follows the traditional style of presentation and layout that has been part of this journal since its inception. This applies to formulas, references and other. Our copyediting will help you with adapting your accepted manuscripts to the Crelle style
    • In the title formulas or mathematical symbols should be avoided, if possible, or kept to a minimum. Only the first word and proper nouns should be capitalized. If the title is long, a shortened version should be supplied for the running heads, which together with the author’s name should not exceed 80 characters
    • Proclamations such as Proposition, Theorem, Lemma, Corollary are set in boldface, followed by the text in italics. Numerals in mathematical expressions should always be Roman
    • Proclamations such as Remark, Definition, Example are set in boldface, but followed by the text in Roman (not italic) typeface
    • Numbering of displayed formulas is flush left
    • Footnotes should be numbered consecutively and placed at the foot of the page to which they refer
    • References should be listed alphabetically and conform to the following example:
      [3] H. Hasse, Symmetrische Matrizen im Körper der reellen Zahlen, J. reine angew. Math. 153 (1923), 12–43.
    • Authors’ addresses should appear at the end of the manuscript, following the list of references. An e-mail address should be included if available
    • Fifty offprints for each article published in 2010 will be supplied free of charge to the corresponding author
    • Submit the article in electronic form to the editor most closely associated with the topic discussed, in case of doubt to the Managing Editor. Names and addresses of the editors (including e-mail addresses) are given in the Editorial Information
    Please note
    • Manuscripts of articles should be in English, French or German. Authors whose native language is not English, French or German are asked to have their article carefully checked by a native speaker
    • Before submitting a paper please get familiar with our Publication Ethics and Malpractice Statement as well as Copyright Agreement
    • Once your article is accepted you have the option to publish it open access
    • Our repository policy allows you to distribute 30 PDF copies of your published article to colleagues (the PDF has to include the information that it is an author's copy). Please also feel free to distribute the link to the online abstract
    • If you have any general questions please visit our FAQ page for authors

    We look forward to receiving your manuscript!

    Hybrid Open Access

    For complete details on hybrid open access publishing at De Gruyter please see: https://www.degruyter.com/page/560

    Effective 1st January 2016, authors from an institution affiliated with either the Association of Dutch Universities (VSNU), the Consortium of Swiss Academic Libraries or some UK libraries participating in the Jisc Collections SMP may publish primary research and review articles open access in any of De Gruyter's OnlineOpen journals at a discount of 90% of the APC price. For more information and to confirm whether your institution is eligible please see the following:

    The Netherlands: https://www.degruyter.com/page/1461
    The UK: https://www.degruyter.com/page/1462
    Switzerland: https://www.degruyter.com/page/1463

    More ...

    Back Issues

    Details on availability and prices of recent back volumes and issues will be provided on request from service@degruyter.com. All volumes of with the exception of the current volume are being offered by

    Schmidt Periodicals GmbH, Bad Feilnbach
    Tel.: (+49) 80 64 – 221
    Fax: (+49) 80 64 – 557
    Email: schmidt@periodicals.com

    Schmidt Periodicals

    Abstracting & Indexing

    Journal für die reine und angewandte Mathematik is covered by the following services:

    • Baidu Scholar
    • Cabell's Directory
    • Celdes
    • Clarivate Analytics (formerly Thomson Reuters) - Current Contents/Physical, Chemical and Earth Sciences
    • Clarivate Analytics (formerly Thomson Reuters) - Journal Citation Reports/Science Edition
    • Clarivate Analytics (formerly Thomson Reuters) - Science Citation Index
    • Clarivate Analytics (formerly Thomson Reuters) - Science Citation Index Expanded
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Gale/Cengage
    • Genamics JournalSeek
    • Google Scholar
    • J-Gate
    • JournalGuide
    • JournalTOCs
    • KESLI-NDSL (Korean National Discovery for Science Leaders)
    • Mathematical Reviews (MathSciNet)
    • Microsoft Academic
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDNet
    • Ulrich's Periodicals Directory/ulrichsweb
    • WanFang Data
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information

    Tobias H. Colding
    ; Department of Mathematics, Massachusetts Institute of Technology; 77 Massachusetts Avenue, Cambridge, MA 02139-4307; USA; e-mail: journals@math.mit.edu
    Joachim Cuntz; Mathematisches Institut, Universität Münster; Einsteinstr. 62, 48149 Münster; Germany; e-mail: cuntz@math.uni-muenster.de
    Daniel Huybrechts; Mathematisches Institut, Universität Bonn; Endenicher Allee 60, 53115 Bonn; Germany; e-mail: huybrech@math.uni-bonn.de
    Jun-Muk Hwang; School of Mathematics, Korea Institute for Advanced Study; Hoegiro 87, Seoul 130-722; Korea (South); e-mail: jmhwang@kias.re.kr 

    Managing Editor
    Rainer Weissauer
    ; Mathematisches Institut, Ruprecht-Karls-Universität Heidelberg; Im Neuenheimer Feld 288, 69120 Heidelberg; Germany; Phone: +49 (0)6221 54-5692; Fax: +49 (0)6221 54-8312; e-mail: weissauer.crelle@mathi.uni-heidelberg.de

    Comments (0)

    Please log in or register to comment.
    Log in